# SDR FDEA201202020434

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,735 hours, 23,609 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 111N3101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SKIN FOUND CORRODED AT AREA UNDER BS 940 RT STUB BEAM. REPAIRED IAW EA F-5710-157294.
